I am a over eater---I binge eat. I do go to a nutionist plus a therapist. I had blood work done to see why I was not losing and my blood suger level is high. I am not a diabetic---thank God. So by taking a particlar medication I will be able to get things straighted out.
Blood sugar level has a lot to do with your weight! It also affects depression! My blood sugar is low and it makes my depression worse. Along with your medication, make sure that you eat properly. I was told that keeping your blood sugar level...not spike and dive, will make you feel better in every way! Eat protein with carbs. Carbs cause a spike in blood sugar but if you eat a protein with it, it will counteract the blood sugar spike!
I hope the medication helps. Exercise will get your metabolism reved up! Burning more calories!
Good luck and keep us posted on how you're doing!
05/10/2009 03:23 PM
Posts: 12 Member
I am not doing very well with all of this.. My eating has been up and down and the medication for my blood suger level is really bothering my stomach. Which is not good ae all.
I was encouraed by the dietation to eat more protien and less carbs which is not going very well at all.
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.